Alert archive / Pennsylvania / Flash Flood Warnings in 2025
Flash Flood Warning 65, NWS State College, PA
NWS State College, PA issued this flash flood warning at Jul 14, 2025, 1:29 PM EDT for Bedford County, Pennsylvania. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2025, 1:29 PM EDT (17:29 UTC)
- Expired
- Jul 14, 2025, 3:41 PM EDT
- In force
- 2 hr
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Flood severity
- None
County Bedford County, PA
The radar
The State College radar (KCCX), 106 km from the middle of the area, began a volume at 17:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 5.5 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1178 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 751 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
297
WGUS51 KCTP 141729
FFWCTP
PAC009-142030-
/O.NEW.KCTP.FF.W.0065.250714T1729Z-250714T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service State College PA
129 PM EDT Mon Jul 14 2025
The National Weather Service in State College has issued a
* Flash Flood Warning for...
Central Bedford County in south central Pennsylvania...
* Until 430 PM EDT.
* At 129 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Bedford, Everett, St. Clairsville, Cessna, Schellsburg and Manns
Choice.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 4014 7862 4016 7848 4009 7831 4000 7834
3999 7851 4000 7862 4002 7867 4003 7868
FLASH FLOOD...RADAR INDICATED
$$
Bauco1 follow-up statement
949
WGUS71 KCTP 141941
FFSCTP
Flash Flood Statement
National Weather Service State College PA
341 PM EDT Mon Jul 14 2025
PAC009-141951-
/O.CAN.KCTP.FF.W.0065.000000T0000Z-250714T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bedford PA-
341 PM EDT Mon Jul 14 2025
...FLASH FLOOD WARNING IS CANCELLED FOR CENTRAL BEDFORD COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 1200 AM EDT Tuesday for a
portion of central Pennsylvania.
&&
LAT...LON 4014 7862 4016 7848 4009 7831 4000 7834
3999 7851 4000 7862 4002 7867 4003 7868
$$
BaucoWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 11:40 AM EDT, 1 hour 49 minutes earlier.
Area forecast discussion, Jul 14, 11:40 AM EDT, 1 hour 49 minutes before
Area Forecast Discussion National Weather Service State College PA 1140 AM EDT Mon Jul 14 2025 .SYNOPSIS... * Continued seasonably warm and humid for many days * Afternoon and evening focused showers and thunderstorms are expected through the evening hours. Flooding possible almost anywhere. * Tuesday still looks like the driest day of the next seven with a brief visit from high pressure. && .NEAR TERM /UNTIL 10 PM THIS EVENING/... Earlier flooding rains over the eastern counties is still at risk for continued and perhaps renewed/worsened flooding. See hydro section for more. Really good short wave trough rolling into wrn PA is already helping to enhance lift over Central PA. A nearly-solid line of new storms are firing along the Allegheny Front (Wopsy Mtn). These are not moving at all. The rest of the area is clearing out and heating/destabilization is occurring rapidly. Expect widespread storms and all could have heavy rainfall. Expect the passage of that short wave trough to (almost) end the SHRA/TSRA. But, recent NAM run does still make some deep convection close to midnight in the NE. Will be careful to not drop our guard too soon there. Risk for SVR remains MRGL, but the continued moistening of the column overhead will likely make it more difficult for downdrafts to occur. Hail risk is nearly nil. && .SHORT TERM /10 PM THIS EVENING THROUGH 6 AM TUESDAY/... Short MBE vectors and relatively light flow (still only 20KT deep shear over MDT) continue today, as the last many days, and will keep the FF risk higher than normal. ERO bumped up into the moderate category for our SErn third, with slight risk for good portion of central mountains, then tapers to nil for the NW few counties. The moisture and approach of a stronger longer- wave trough will create widespread SHRA/TSRA in the aftn/evening, mainly over the eastern half of the area. Posted another FF Watch for Mon that runs through 04z for southeast portion of CWA, as activity should persist there well into the evening. Though potential for isolated downpours to cause localized water issues for central mountains in the afternoon is also possible. && .LONG TERM /TUESDAY THROUGH SUNDAY/... The cold front pulls slowly moves through the area Monday evening into Tuesday morning, allowing for a brief period of no precipitation across central Pennsylvania through the morning hours on Tuesday. This will be short-lived, however, as the front will move back in to the southern tier Tuesday afternoon and trigger another round of showers and thunderstorms. Large-scale pattern remains fairly consistent, allowing for continued chances for diurnally driven showers and thunderstorms across central Pennsylvania throughout much of the long-term forecast period. && .AVIATION /15Z MONDAY THROUGH FRIDAY/... Approach of a deeper upper trough from the west is a good signal that storms will form again midday Monday. Will just mention after 16Z. Most of the storms will be SE of IPT-UNV-AOO depending on timing of the trough axis, but a few are possible to the NW of that area. Outlook... Tue-Wed...Mainly VFR. Isold-Sct PM TSRA poss, mainly south. Thurs-Fri...Sct/Nmrs SHRA/TSRA. && .HYDROLOGY... The Flood Watch has been expanded to cover most of the CWA. Have only left out the Allegheny Plateau and Laurels. But, current (1130AM) storms along the Allegheny Front could put some water down into the basins which run toward the OH River (W into Cambria/Somerset Cos) The real hot spots for renewed/continued flooding are in Lycoming/Sullivan/Columbia Cos, and various points where the heavy rain fell over the last two days (Adams, York, Bedford, Huntingdon, Lancaster. Current cell movements in the east are helping to keep the risk just below warning limits at this point, but additional storms are likely or absolute in many places this aftn and evening. Most of the rain will be off to the SE of UNV-IPT-AOO by sunset. But, there is a chc for isolated storms in the (wet) NErn counties. No river forecast points are yet in a worry for flooding, but the tribs to the West Br and Mainstem Susq will be the most likely place to see one or two river points go into caution or flood. The risk for flooding goes away from all of our area after midnight (unless any downstream points are still rising) with the rain ending in the SE around/before then. && .CTP WATCHES/WARNINGS/ADVISORIES... Flood Watch through this evening for PAZ012-018-019-025>028- 034>037-041-042-045-046-049>053-056>059-063>066. && SYNOPSIS...Dangelo NEAR TERM...Dangelo SHORT TERM...Dangelo/RXR LONG TERM...Bauco/NPB AVIATION...Dangelo/RXR HYDROLOGY...Dangelo/RXR
Hazardous weather outlook, Jul 14, 10:55 AM EDT, 2 hours 34 minutes before
Hazardous Weather Outlook National Weather Service State College PA 1055 AM EDT Mon Jul 14 2025 PAZ004>006-010-011-151500- Warren-McKean-Potter-Elk-Cameron- 1055 AM EDT Mon Jul 14 2025 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Thunderstorms with very heavy rain are possible Thursday and Friday. The heavy rain may lead to minor flooding. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ017-024-033-151500- Clearfield-Cambria-Somerset- 1055 AM EDT Mon Jul 14 2025 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. Strong to severe thunderstorms with gusty winds are possible this afternoon and early tonight. The thunderstorms may also produce very heavy rain that may lead to minor flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Thunderstorms with very heavy rain are possible Thursday and Friday. The heavy rain may lead to minor flooding. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ049>053-151500- Union-Snyder-Montour-Northumberland-Columbia- 1055 AM EDT Mon Jul 14 2025 ...FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flood Watch. Strong to severe thunderstorms with gusty winds are possible this afternoon and early tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Thunderstorms with very heavy rain are possible Tuesday and again Thursday into Friday. The heavy rain may lead to minor flooding. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ036-056>059-063-151500- Franklin-Perry-Dauphin-Schuylkill-Lebanon-Cumberland- 1055 AM EDT Mon Jul 14 2025 ...FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flood Watch. In addition, strong to severe thunderstorms with gusty winds are possible this afternoon and early tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Very heavy rainfall from thunderstorms may produce flash flooding again Tuesday through Friday. In addition, heat index values will approach 100 degrees on Thursday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ064>066-151500- Adams-York-Lancaster- 1055 AM EDT Mon Jul 14 2025 ...FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flood Watch. In addition, strong to severe thunderstorms with gusty winds are possible this afternoon and early tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Very heavy rainfall from thunderstorms may produce flash flooding again Tuesday, Wednesday and Friday. In addition, heat index values will approach 100 degrees on Thursday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ012-018-019-025>028-034-035-037-041-042-045-046-151500- Northern Clinton-Northern Centre-Southern Centre-Blair-Huntingdon- Mifflin-Juniata-Bedford-Fulton-Tioga-Northern Lycoming-Sullivan- Southern Clinton-Southern Lycoming- 1055 AM EDT Mon Jul 14 2025 ...FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flood Watch. Strong to severe thunderstorms with gusty winds are possible this afternoon and early tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Thunderstorms with very heavy rain are possible. The heavy rain may lead to minor flooding Thursday and Friday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather.
In the hours before
Local storm report, Jul 14, 8:12 AM EDT, 5 hours 17 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
812 AM EDT Mon Jul 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM Flood 2 NNE Benton 41.22N 76.38W
07/14/2025 Columbia PA Emergency Mngr
Route 487 Closed near Benton. Time and
location estimated.
&&
MMDLocal storm report, Jul 14, 9:32 AM EDT, 3 hours 57 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
932 AM EDT Mon Jul 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 AM Flood 1 ESE Muncy Valley 41.35N 76.58W
07/14/2025 Sullivan PA 911 Call Center
US220 and PA42 flooded along Muncy Creek
Water surrounding houses along the Creek.
0852 AM Flood 3 NE Picture Rocks 41.31N 76.67W
07/14/2025 Lycoming PA 911 Call Center
US220 flooded near x of Barto Hollow and
Point Bethel Roads along Muncy Creek.
&&Local storm report, Jul 14, 9:35 AM EDT, 3 hours 54 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
935 AM EDT Mon Jul 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 AM Flood 3 SE Eagles Mere 41.37N 76.55W
07/14/2025 Sullivan PA 911 Call Center
Fairman Rd flooded near US220 x Shaffer Rd.
&&
MRSThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 8:25 PM EDT | Flash Flood Warning | CTP | McKean, Warren | 2 hr |
| Jul 13, 10:03 PM EDT | Flash Flood Warning | CTP | Lycoming, Sullivan | 5 hr |
| Jul 13, 11:21 PM EDT | Flash Flood Warning | CTP | Sullivan | 4 hr |
| Jul 14, 2:22 AM EDT | Flood Watch | CTP | Adams, Bedford, Blair, Centre, Clinton, Columbia and 19 more | 17 hr |
| Jul 14, 3:25 AM EDT | Areal Flood Warning | CTP | Lycoming, Sullivan | 11 hr |
| Jul 14, 5:43 AM EDT | Areal Flood Warning | CTP | Lycoming | 8 hr |
| Jul 14, 8:09 AM EDT | Areal Flood Warning | CTP | Columbia, Lycoming, Sullivan | 6 hr |
| Jul 14, 1:23 PM EDT | Flash Flood Warning | CTP | Columbia, Lycoming, Sullivan | 3 hr |
| Jul 14, 1:42 PM EDT | Flash Flood Warning | CTP | Clinton, Lycoming, Northumberland, Sullivan, Union | 3 hr |
| Jul 14, 2:20 PM EDT | Flash Flood Warning | CTP | Dauphin, Lancaster, Lebanon | 6 hr |
| Jul 14, 3:57 PM EDT | Flash Flood Warning | CTP | Lancaster, York | 3 hr |
| Jul 14, 4:24 PM EDT | Areal Flood Warning | CTP | Clinton, Columbia, Lycoming, Montour, Northumberland, Sullivan and 1 more | 8 hr |
| Jul 14, 4:42 PM EDT | Flash Flood Warning | CTP | Dauphin, Lancaster, York | 3 hr |
| Jul 14, 5:36 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 54 min |
| Jul 14, 6:42 PM EDT | Areal Flood Warning | CTP | Lancaster, York | 4 hr |
Nearby
Flash Flood Warnings in Pennsylvania, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.